×

zbMATH — the first resource for mathematics

Uniform approximation and maximal ideal spaces. (English) Zbl 0108.27201

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Third edition. American Mathematical Society Colloquium Publications, Vol. XX, American Mathematical Society, Providence, R.I., 1960. J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Fourth edition. American Mathematical Society Colloquium Publications, Vol. XX, American Mathematical Society, Providence, R.I., 1965. · Zbl 0106.28104
[2] J. L. Walsh, Über die Entwicklung einer analytischen Funktion nach Polynomen, Math. Ann. 96 (1927), no. 1, 430 – 436 (German). · JFM 52.0299.04
[3] M. A. Lavrent’ev, Sur les fonctions d’une variable complexe représentable par des séries de polynomes, Hermann, Paris, 1936.
[4] S. N. Mergelyan, On the representation of functions by series of polynomials on closed sets, Doklady Akad. Nauk SSSR (N.S.) 78 (1951), 405 – 408 (Russian).
[5] G. E. Šilov, On the decomposition of a commutative normed ring into a direct sum of ideals, Amer. Math. Soc. Transl. (2) 1 (1955), 37 – 48. · Zbl 0066.36103
[6] Andrew Browder, Cohomology of maximal ideal spaces, Bull. Amer. Math. Soc. 67 (1961), 515 – 516. · Zbl 0107.09501
[7] Jean-Pierre Serre, Une propriété topologique des domaines de Runge, Proc. Amer. Math. Soc. 6 (1955), 133 – 134 (French). · Zbl 0064.07906
[8] John Wermer, The hull of a curve in \?\(^{n}\), Ann. of Math. (2) 68 (1958), 550 – 561. · Zbl 0084.33402
[9] John Wermer, Polynomial approximation on an arc in \?³, Ann of Math. (2) 62 (1955), 269 – 270. · Zbl 0067.05001
[10] Walter Rudin, Subalgebras of spaces of continuous functions, Proc. Amer. Math. Soc. 7 (1956), 825 – 830. · Zbl 0073.09102
[11] Errett Bishop, Analyticity in certain Banach algebras, Trans. Amer. Math. Soc. 102 (1962), 507 – 544. · Zbl 0112.07301
[12] Errett Bishop, Subalgebras of functions on a Riemann surface, Pacific J. Math. 8 (1958), 29 – 50. · Zbl 0083.06201
[13] Hugo Rossi, Algebras of holomorphic functions on one-dimensional varieties, Trans. Amer. Math. Soc. 100 (1961), 439 – 458. · Zbl 0141.12204
[14] Hugo Rossi, The local maximum modulus principle, Ann. of Math. (2) 72 (1960), 1 – 11. · Zbl 0099.32703
[15] Hugo Rossi, Holomorphically convex sets in several complex variables, Ann. of Math. (2) 74 (1961), 470 – 493. · Zbl 0107.28601
[16] S. N. Mergelyan, Uniform approximations to functions of a complex variable, Amer. Math. Soc. Translation 1954 (1954), no. 101, 99. · Zbl 0059.05902
[17] Errett Bishop, A minimal boundary for function algebras, Pacific J. Math. 9 (1959), 629 – 642. · Zbl 0087.28503
[18] F. Hartogs and A. Rosenthal, Über Folgen analytischer Funktionen, Math. Ann. 104 (1931), no. 1, 606 – 610 (German). · JFM 57.0371.03
[19] G. Stolzenberg, Massachusetts Institute of Technology thesis, 1961.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.